You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1976/55/2
A reflexive Banach space which is not sufficiently Euclidean
Download
PDF
- A reflexive Banach space which is not sufficiently Euclidean
Article
Original scientific text
Title
A reflexive Banach space which is not sufficiently Euclidean
Authors
William Johnson
1
Affiliations
Columbus, U.S.A.
Studia Mathematica
1976/55/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
201-205
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics